# SDR CALA9601529

- Difficulty date: October 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16802
- Make and model: Doug DC-9-82
- Aircraft serial: 49222
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Leaking
- Location: Lt Hyd Syst
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

THE LT HYDRAULIC SYSTEM LOST ALL FLUID WHILE AT 26,000 FEET.  THE LOSS OF FLUID WAS ACCOMPANIED BY ILLUMINATION OF THE LEFT HYDRAULIC LOW PRESSURE LIGHT.  THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND B-NUT LOOSE ON LEFT CASE DRAIN FILTER.  THE B-NUT WAS SECURED AND THE HYDRAULIC SYSTEM WAS SERVICED.  AN ENGINE RUN WAS PERFORMED AND NO LEAKS WERE NOTED.
